Alert archive / Iowa / Frost Advisories in 2011
Frost Advisory 5, NWS Quad Cities, IA
NWS Quad Cities, IA issued this frost advisory at Sep 14, 2011, 3:48 AM CDT for 11 counties in Iowa. It took effect at Sep 15, 2011, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2011, 3:48 AM CDT (08:48 UTC)
- In effect from
- Sep 15, 2011, 1:00 AM CDT
- Expired
- Sep 15, 2011, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Quad Cities, IA
Counties Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Dubuque County, IA, Iowa County, IA, Jackson County, IA, Johnson County, IA, Jones County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1850 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
470 WWUS73 KDVN 140848 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 348 AM CDT WED SEP 14 2011 ...FROST LIKELY LATE TONIGHT... .STRONG CANADIAN HIGH PRESSURE WILL BRING UNSEASONABLY COLD TEMPERATURES IN THE LOWER TO MIDDLE 30S TO THE AREA LATE TONIGHT INTO THURSDAY MORNING. THIS IS EXPECTED TO PRODUCE AREAS OF FROST... ESPECIALLY IN SHELTERED LOW LYING LOCATIONS. IAZ040>042-051>054-141900- /O.NEW.KDVN.FR.Y.0005.110915T0600Z-110915T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA 348 AM CDT WED SEP 14 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY. * TIMING...LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURE...LOW TEMPERATURES OF 32 TO 35. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND FROST IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$
5 follow-up statements
767 WWUS73 KDVN 141548 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1048 AM CDT WED SEP 14 2011 ...FROST LIKELY LATE TONIGHT... .STRONG CANADIAN HIGH PRESSURE WILL BRING UNSEASONABLY COLD TEMPERATURES IN THE LOWER TO MIDDLE 30S TO THE AREA LATE TONIGHT INTO THURSDAY MORNING. THIS IS EXPECTED TO PRODUCE AREAS OF FROST...ESPECIALLY IN SHELTERED LOW LYING LOCATIONS. IAZ040>042-051>054-150200- /O.CON.KDVN.FR.Y.0005.110915T0600Z-110915T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA 1048 AM CDT WED SEP 14 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... * TIMING...LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURE...LOW TEMPERATURES OF 32 TO 35. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND FROST IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$
318 WWUS73 KDVN 142045 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 345 PM CDT WED SEP 14 2011 ...FROST LIKELY LATE TONIGHT... .STRONG CANADIAN HIGH PRESSURE WILL CONTINUE TO USHER UNSEASONABLY COLD TEMPERATURES IN THE LOWER TO MIDDLE 30S INTO THE AREA LATE TONIGHT INTO THURSDAY MORNING. THIS IS EXPECTED TO PRODUCE AREAS OF FROST...ESPECIALLY IN SHELTERED LOW LYING LOCATIONS. IAZ040>042-051>054-150645- /O.CON.KDVN.FR.Y.0005.110915T0600Z-110915T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA 345 PM CDT WED SEP 14 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... * TIMING...LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURE...LOW TEMPERATURES OF 31 TO 35. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND FROST IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$ 12
048 WWUS73 KDVN 150205 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 905 PM CDT WED SEP 14 2011 ...FROST LATE TONIGHT... .STRONG CANADIAN HIGH PRESSURE WILL CONTINUE TO USHER UNSEASONABLY COLD TEMPERATURES IN THE LOWER TO MIDDLE 30S INTO THE AREA LATE TONIGHT INTO THURSDAY MORNING. THIS IS EXPECTED TO PRODUCE AREAS OF FROST...ESPECIALLY IN SHELTERED LOW LYING LOCATIONS. IAZ063>066-151215- /O.EXA.KDVN.FR.Y.0005.110915T0600Z-110915T1300Z/ IOWA-JOHNSON-CEDAR-CLINTON- INCLUDING THE CITIES OF...MARENGO...IOWA CITY...TIPTON...CLINTON 905 PM CDT WED SEP 14 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY. * TIMING...LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURE...LOW TEMPERATURES OF 33 TO 35. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND FROST IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$ IAZ040>042-051>054-151215- /O.CON.KDVN.FR.Y.0005.110915T0600Z-110915T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA 905 PM CDT WED SEP 14 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT THURSDAY... * TIMING...LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * TEMPERATURE...LOW TEMPERATURES OF 31 TO 35. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND FROST IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$
399 WWUS73 KDVN 150841 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 341 AM CDT THU SEP 15 2011 ...PATCHY TO AREAS OF FROST EARLY THIS MORNING... .STRONG CANADIAN HIGH PRESSURE WILL CONTINUE TO USHER UNSEASONABLY COLD TEMPERATURES IN THE LOWER TO MIDDLE 30S EARLY THIS MORNING. THIS IS EXPECTED TO PRODUCE PATCHY TO AREAS OF FROST...ESPECIALLY IN SHELTERED LOW LYING LOCATIONS. IAZ040>042-051>054-063>066-151300- /O.CON.KDVN.FR.Y.0005.000000T0000Z-110915T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON 341 AM CDT THU SEP 15 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...TEMPERATURES IN THE LOWER TO MIDDLE 30S CAN BE EXPECTED EARLY THIS MORNING ESPECIALLY IN RURAL AND LOW LYING AREAS. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE KILLED OR DAMAGED BY THE COLD TEMPERATURES AND FROST IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$
241 WWUS73 KDVN 151252 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 752 AM CDT THU SEP 15 2011 IAZ040>042-051>054-063>066-151400- /O.EXP.KDVN.FR.Y.0005.000000T0000Z-110915T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON 752 AM CDT THU SEP 15 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. AREAS OF FROST... WHICH FORMED OVERNIGHT... WILL QUICKLY DISSIPATE EARLY THIS MORNING AS TEMPERATURES RISE INTO THE UPPER 30S TO LOWER 40S. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this frost advisory went out at Sep 14, 3:06 AM CDT, 42 minutes earlier.
Area forecast discussion, Sep 14, 3:06 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 AM CDT WED SEP 14 2011
.SYNOPSIS...
INITIAL COLD FRONT WHICH SWEPT THROUGH YSTDY EARLY AM EXTENDS FROM THE
OH VLY TO WEAK AREA OF LOW PRESSURE OVER NORTHEAST OK. WHERE
SKIES HAVE REMAINED MOSTLY CLEAR ROUGHLY ALONG AND NORTH OF I-80
TEMPS HAVE COOLED INTO THE 40S TO NEAR 50F... WHICH IS ROUGHLY 12-20
DEGS COLDER FROM THOSE TEMPS OF YSTDY AM AT SAME TIME. FURTHER SOUTH
CLOUDS HOLDING TEMPS UP WELL INTO THE 50S TO NEAR 60F WITH FEW SPRINKLES
OBSERVED EARLIER ACROSS PORTIONS OF SOUTHEAST IA... NORTHEAST MO
AND WEST CENTRAL IL. WEAK WARM ADVECTION AND FRONTOGENETICAL FORCING
NEAR 850 MILLIBARS WELL IN ADVANCE OF MID LEVEL SHORTWAVE OVER CENTRAL
PLAINS RESPONSIBLE FOR AREA OF SHRA/TSRA FROM EASTERN MO THROUGH
SOUTH CENTRAL IL MOVING EWD. FURTHER WEST... MORE POCKETS OF MAINLY LIGHT
RAIN IS OCCURRING OVER KS/NE ATTENDANT TO SHORTWAVE. RADAR COMPOSITE
ALSO SHOWS BANDED AREA OF SPRINKLES AND VERY LIGHT RAIN CONCENTRATED
OVER NORTHERN NE AND WEAKENING BUT STILL EVIDENT INTO NORTHEAST IA ATTIM.
THIS COINCIDENT WITH 850 MB COLD FRONT. SFC COLD FRONT AT 07Z EXTENDS
FROM LACROSSE WI TO NORTHWEST OF DES MOINES IA TO NEAR COLUMBUS NE... AND
DENOTES LEADING EDGE OF MAIN SURGE OF COLD AIR RESULTING IN TEMPS
INTO THE 30S PORTIONS OF ND AND NORTHERN MN... WITH 850 MB TEMPS NEAR 0C.
..05..
&&
.SHORT TERM...TODAY AND TONIGHT...
LIGHT RAIN CHCS TDY AND LOWS TONIGHT WITH FROST/FREEZE POTENTIAL THE MAIN
FCST CHALLENGES.
SFC COLD FRONT PUSHING THROUGH NORTHERN IA ATTIM WILL SWEEP ACROSS THE
REGION THIS AM... ACCOMPANIED BY INCREASING CLOUDS AND SHIFT IN
WINDS TO N/NW GUSTING AT TIMES NEAR 20-25+ MPH. MID LEVEL SHORTWAVE IN
CENTRAL PLAINS TO TRACK ALMOST DUE EAST KEEPING BULK OF RAIN JUST TO
OUR SOUTH. MAIN FORCING MECHANISM WILL BE MID LEVEL FRONTOGENETICAL
FORCING ATTENDANT TO 850 MB FRONT. BEST FORCING IS TO OUR WEST AND WEAKENS
WHILE SHIFTING EAST... THUS IT LOOKS LIKE FEW-SEVERAL HOURS OF MID
CLOUDINESS AND MOSTLY SPRINKLES TDY... THOUGH WILL BE CHC OF VERY LIGHT
MEASURABLE AMOUNTS OF RAIN MAINLY SOUTH OF HWY 30 CORRIDOR. EXPECT
CLEARING SKIES FROM NORTH TO SOUTH LATE AM THROUGH AFTN WITH SUBSIDENCE
IN WAKE OF 850 MB FRONT. WITH THE EXPECTATION OF FEW-SEVERAL HRS OF
SUNSHINE THIS AFTN NORTH 1/3-1/2... HAVE NUDGED UP MAXES 1-2 DEGS. WILL
ALSO HAVE TO WATCH WINDS AS OFTEN CASE WITH SUNSHINE AND COLD AIR
AIDING DEEPER MIXING WOULDN/T BE SURPRISED TO SEE WINDS A LITTLE
STRONGER ... AND MOS GUIDANCE TYPICALLY UNDERDONE IN THESE SCENARIOS.
TONIGHT... 2-3 SIGMA EVENT WITH INCOMING SFC HIGH WITH LARGE 1030 MB HIGH
CENTERED OVER MN INTO NORTHERN IA 12Z THU WITH RECORD OR NEAR RECORD
LOWS IN SOME LOCATIONS. WRAP-AROUND CLOUDS IN WAKE OF STRONG MID LEVEL
SHORTWAVE PUSHING THROUGH GREAT LAKES LIKELY TO STAY TO OUR NORTH
AS SUBSIDENCE WINS OUT. THUS... SKIES SHOULD BE MOSTLY CLEAR WITH
POSSIBLY SOME THIN CIRRUS LATE IN PORTIONS OF WEST. MODELS SUGGEST
ENOUGH OF A PRESSURE GRADIENT TO KEEP WINDS UP 3-5 KTS OR SO... CRUCIAL
FOR NOT ONLY TEMPS AS WOULD KEEP FROM COMPLETE BOTTOMING OUT... BUT
ALSO CRITICAL FOR FROST FORMATION AND WOULD SUGGEST MAINLY PATCHY
IN LOW LYING OR SHELTERED AREAS ESPECIALLY. PORTIONS OF NORTHEAST IA
THOUGH BEING CLOSER TO RIDGE AXIS HAVE POTENTIAL FOR 3+ HR PERIOD
OF NEAR CALM WINDS TO SUPPORT SOME L30S FOR LOWS IN FAVORED COLD DRAINAGE
SITES WITH AREAS OF FROST. THEREFORE... HAVE GONE WITH FROST ADVISORY
FOR FEW IA COUNTIES ROUGHLY FROM CEDAR RAPIDS TO MAQUOKETA NWWD.
LOW TEMPS ELSEWHERE SHOULD BE IN THE MID 30S TO NEAR 40F SOUTH. ..05..
.LONG TERM...THURSDAY THROUGH NEXT TUESDAY...
DRY AND UNSEASONABLY COOL CONDITIONS WILL BE SEEN ON THURSDAY WITH
MAX TEMPERATURES 15 TO 20 DEGREES BELOW NORMAL.
A FAIRLY QUICK DROP IN TEMPERATURES SHOULD OCCUR THURSDAY EVENING
BEFORE CLOUDS FROM AN APPROACHING DISTURBANCE ARRIVE. SAID CLOUDS
WILL LIMIT THE AMOUNT OF FROST POTENTIAL WITH THE MOST LIKELY AREAS
BEING NORTHWEST ILLINOIS AND THE SAUK VALLEY WHICH WILL HAVE TIME TO
RADIATE OUT LONGER. MIN TEMPERATURES SHOULD AGAIN BE CLOSE TO
RECORDS.
ON FRIDAY A MAJORITY OF THE MODELS ARE DEPICTING SOME VERY LIGHT QPF
AS THE DISTURBANCE MOVES THROUGH THE AREA. HOWEVER...FCST SOUNDS ARE
FAIRLY DRY IN THE LOW LEVELS. THUS WHAT WILL PROBABLY OCCUR IS A
BUNCH OF VIRGA WITH POSSIBLY SOME SPRINKLES. TEMPERATURES WILL
CONTINUE WELL BELOW NORMAL.
FRIDAY NIGHT DRY CONDITIONS ARE EXPECTED. RETURN FLOW ON THE BACK
SIDE OF THE HIGH WILL RESULT IN WARMER LOWS. HOWEVER...FAVORED COLD
AREAS SUCH AS NORTHWEST ILLINOIS AND THE WASPI/SAUK VALLEYS WILL
PROBABLY SEE MINS OF 40 TO 45.
SATURDAY ON...
MODEL CONSENSUS SUGGESTS ACTIVE WEATHER THROUGH THE PERIOD. THERE
ARE QUESTIONS ABOUT PRECIP POTENTIAL FOR SATURDAY. THE STRENGTH OF
THE DEPARTING HIGH AND DEPTH OF DRY AIR ALONG WITH THE BETTER
MOISTURE/WAA BEING WEST OF THE AREA SUGGEST DRY CONDITIONS. BUILDING
HEIGHTS ALOFT ARE USUALLY A NEGATIVE FOR PRECIP AS WELL. HOWEVER...
EVERY GLOBAL MODEL HAS A SHORTWAVE ARRIVING DURING THE AFTERNOON. SO
WHILE IT MAY BE A BIT EARLY...WILL INTRODUCE SCHC POPS FOR SATURDAY
AFTERNOON. ALL MODELS SHOW SOME MOISTURE TRANSPORT SATURDAY
NIGHT/SUN WHICH WILL EVENTUALLY RESULT IN SHRA.
THE BETTER MOISTURE TRANSPORT OCCURS SUN NIGHT/MONDAY WHEN A
RESPECTABLE LLJ POINTS INTO THE AREA. LIFT TOOL INDICATES POTENTIAL
FOR TSRA ON A LIMITED BASIS SUN NIGHT WITH A BETTER CHANCE MONDAY
WITH THE SFC WAVE AND FRONT. MODEL CONSENSUS CONTINUES PRECIP THREAT
MON NIGHT/TUES WITH CHC/SCHC POPS RESPECTIVELY. ..08..
&&
.AVIATION... /ISSUED 1136 PM CDT TUE SEP 13 2011/
CONDITIONS AT ALL TAF SITES WILL REMAIN VFR THROUGH WEDNESDAY
EVENING. LIGHT NORTHERLY WINDS TONIGHT WILL STRENGTHEN AFTER 12Z AHEAD
OF A STRONG CANADIAN HIGH PRESSURE DROPPING SOUTH THROUGH THE
NORTHERN PLAINS. NORTH WINDS SHOULD INCREASE TO 10 TO 15 KTS BY 15Z
WITH GUSTS AROUND 20KTS AT TIMES. CEILINGS BASED AOA 8KFT WILL
SPREAD OVER THE TAF SITES LATE TONIGHT AND THEN CLEAR FROM THE
NORTH WEDNESDAY AFTERNOON. A FEW SPRINKLES MAY BE ASSOCIATED WITH
THE MID CLOUD DECK ON WEDNESDAY...BUT ANY PCPN WILL BE VERY LIGHT
AND IS NOT EXPECTED TO IMPACT VSBYS. ..DLF..
&&
.CLIMATE...
RECORD LOWS FOR SEPTEMBER 15...
MOLINE.........36 IN 2007
CEDAR RAPIDS...31 IN 2007
DUBUQUE........32 IN 2007
BURLINGTON.....38 IN 2007
RECORD LOWS FOR SEPTEMBER 16...
BURLINGTON.....39 IN 1984 AND PREVIOUS YEARS
CEDAR RAPIDS...34 IN 1937
DUBUQUE........34 IN 1984
MOLINE.........37 IN 1984
RECORD COOL MAXIMUM TEMPERATURES FOR SEPTEMBER 14TH...
DUBUQUE........55 IN 1945
MOLINE.........56 IN 1945
RECORD COOL MAXIMUM TEMPERATURES FOR SEPTEMBER 15TH...
DUBUQUE........50 IN 1916
MOLINE.........56 IN 1916
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FROST ADVISORY FROM 1 AM TO 8 AM CDT THURSDAY FOR BENTON-
BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.
IL...NONE.
MO...NONE.
&&
05/08Hazardous weather outlook, Sep 13, 5:00 AM CDT, 22 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 500 AM CDT TUE SEP 13 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-141000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 500 AM CDT TUE SEP 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FROST IS POSSIBLE ACROSS MUCH OF THE AREA WEDNESDAY NIGHT. FROST WILL AGAIN BE POSSIBLE THURSDAY NIGHT...MAINLY OVER PORTIONS OF EAST CENTRAL AND NORTHEAST IOWA AND NORTHWEST ILLINOIS. THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.